Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 59, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Further contribution to the geometry of numbers for non-convex regions
L. J. Mordell.
Trans. Amer. Math. Soc. 59 (1946), 189-215
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0016069
A class of harmonic functions in three variables and their properties
Stefan Bergman.
Trans. Amer. Math. Soc. 59 (1946), 216-247
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0015625
Application of analytic functions to two-dimensional biharmonic analysis
Hillel Poritsky.
Trans. Amer. Math. Soc. 59 (1946), 248-279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0015630
On generalized quaternions
Gordon Pall.
Trans. Amer. Math. Soc. 59 (1946), 280-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0018702
Descriptive geometries as multigroups
Walter Prenowitz.
Trans. Amer. Math. Soc. 59 (1946), 333-380
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0015126